Department of Mathematics and Systems Analysis



Publications for the following people: Riikka Kangaslampi

2017 | 2012 | 2010 | 2006


Kangaslampi, Riikka, Vdovina, Alina: Hyperbolic Triangular Buildings without Periodic Planes of Genus 2, EXPERIMENTAL MATHEMATICS. 26(1), 2017, p. 54-61. [BibTeX...]


Kangaslampi, Riikka, Peltonen, Kirsi, Jang-Mei, Wu: Uniformly quasiregular maps with toroidal Julia set, CONFORMAL GEOMETRY AND DYNAMICS. 16, 2012, p. 81-88. [BibTeX...]

Carbone, Lisa, Kangaslampi, Riikka, Alina, Vdovina: Groups acting simply transitively on vertex sets of hyperbolic trangular buildings, LMS JOURNAL OF COMPUTATION AND MATHEMATICS.(15), 2012, p. 101-112. [BibTeX...]


Kangaslampi, Riikka, Vdovina, Alina: Cocompact Actions on Hyperbolic Buildings, INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION. 20(4), 2010, p. 591-603. [BibTeX...]

Astola, Laura, Kangaslampi, Riikka, Peltonen, Kirsi: Lattès-type mappings on compact manifolds, CONFORMAL GEOMETRY AND DYNAMICS. 14(18), 2010, p. 337-367. [BibTeX...]


Kangaslampi, Riikka, Vdovina, Alina: Triangular hyperbolic buildings, Academie des Sciences. Comptes Rendus. Serie 1. Mathematique. 342(2), 2006, p. 125-128. [BibTeX...]

To the top

Page content by: webmaster-math [at] list [dot] aalto [dot] fi